Alert archive / New Hampshire / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Gray, ME

August 6, 2008Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 6, 2008, 9:57 AM EDT for Coos County, Grafton County, New Hampshire. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2008, 9:57 AM EDT (13:57 UTC)
Expired
Aug 6, 2008, 12:45 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 113 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 11:00 AM EDTFLASH FLOODBath, NHMULTIPLE ROAD WASHOUTS IN BATH AND TWO IN MONROE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 061357
FFWGYX
NHC007-009-061645-
/O.NEW.KGYX.FF.W.0005.080806T1357Z-080806T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
957 AM EDT WED AUG 6 2008

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHWESTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 1245 PM EDT

* AT 944 AM EDT...NATIONAL WEATHER SERVICE INDICATED 1.5 TO 2 INCHES 
  OF RAIN HAD FALLEN OVER THE LAST FEW HOURS IN PORTIONS OF NORTHERN 
  NEW HAMPSHIRE.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LANCASTER...FRANCONIA...BETHLEHEM...NORTH 
WOODSTOCK...WOODSTOCK...FRANCONIA NOTCH STATE PARK...LINCOLN AND 
WATERVILLE VALLEY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS. MUDSLIDES ARE ALSO POSSIBLE.

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO 
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY 
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4427 7201 4434 7189 4435 7183 4440 7179
      4442 7168 4450 7159 4454 7159 4446 7127
      4413 7135 4421 7140 4421 7143 4421 7144
      4406 7137 4394 7140 4390 7144 4389 7157
      4381 7155 4377 7159 4392 7212

$$

TFH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 9:21 AM EDT, 36 minutes earlier.

Area forecast discussion, Aug 6, 9:21 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
921 AM EDT WED AUG 6 2008

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN NEW YORK STATE THIS MORNING WILL
APPROACH NORTHERN NEW ENGLAND TODAY...THEN BECOMING NEARLY
STATIONARY TONIGHT. AHEAD OF THE LOW...RAIN AND THUNDERSTORMS ARE
EXPECTED TODAY AND TONIGHT...AND THE RAIN MAY BE HEAVY AT TIMES
THIS AFTERNOON AND EVENING. THE LOW WILL STALL ACROSS SOUTHERN
QUEBEC THURSDAY THROUGH SATURDAY...SETTING UP A SHOWERY PATTERN
INTO THE WEEKEND. WEAK HIGH PRESSURE WILL RIDGE TOWARDS NEW
ENGLAND SUNDAY...WITH DIMINISHING SHOWER ACTIVITY FOR SUNDAY AND
MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST PROBLEM FOR TODAY IS THE THREAT FOR FLOODING.

CURRENTLY...A DECENT SHORT WAVE OVER THE EASTERN GREAT LAKES IS
SPAWNING SHOWERS AND THUNDERSTORMS IN THE WARM AIR ADVECTION AHEAD
OF IT ACROSS VERMONT AND NEW HAMPSHIRE. THE RAIN IS FALLING
HEAVILY AT TIMES...AS THE AIRMASS AHEAD OF THE SHORT WAVE IS
MOIST AND UNSTABLE. THE 0000 UTC BUF SOUNDING SHOULD DEEP
INSTABILITY WITH A PRECIPITABLE WATER VALUE AT 1.88 INCHES. THE
BULK OF THE RAIN IN VT/NH IS MOVING NORTHEAST IN THE FLOW AHEAD
OF THE SHORT WAVE.

THE PASSAGE OF THE SHORT WAVE...AND THE WEAK SURFACE SYSTEM ASSOCIATED
WITH IT...ARE THE KEYS TO THE FORECAST TODAY. THE SLIGHTLY FASTER
0000 UTC NAM SEEMS TO BE HANDLING THE MASS FIELDS A BIT BETTER
THIS MORNING...AND ITS TIMING SEEMS TO BETTER FIT THE SCENARIO.
THIS HAVING BEEN SAID...HAVE TIMED THE HEAVY RAIN ACROSS THE
REST OF NEW HAMPSHIRE AND WESTERN MAINE DURING THE MORNING AND
EARLY AFTERNOON.

THE FLOOD WATCH IN PLACE REMAINS...AND THIS APPEARS TO BE THE LOCATION
WITH THE MOST VULNERABLE RIVERS AND STREAMS. MORE ON THE POTENTIAL
FOR FLOODING IS COVERED IN THE HYDROLOGY SECTION BELOW. ALSO INCLUDED
THE CHANCE OF THUNDERSTORMS IN THE WARM AIR ADVECTION THIS MORNING
AND EARLY AFTERNOON. THIS IS BASED ON THE ACTIVITY TO THE WEST AND
MODEL SOUNDINGS SHOWING ELEVATED INSTABILITY JUST AHEAD OF THE
SHORT WAVE.

COULD EXPECT THE STEADIER WARM AIR ADVECTION INDUCED RAIN TO END
FROM WEST TO EAST DURING THE MID TO LATE AFTERNOON ACROSS THE
WEST TO THE EVENING ACROSS THE EAST. THE APPROACHING SHORT WAVE
SHOULD PASS JUST BEHIND THIS. THIS MAY BE IMPORTANT FOR CONVECTIVE
POTENTIAL LATE THIS AFTERNOON AND THIS EVENING.

IF BREAKS IN THE CLOUDS CAN FORM TO THE WEST ON THE BACK SIDE OF
THE STEADIER RAIN THIS AFTERNOON...THE AIRMASS COULD BECOME UNSTABLE
FAIRLY QUICKLY WITH COOLING MID LEVEL TEMPERATURES. THIS WOULD IN
TURN RESULT IN DEEP CONVECTION FORMING...MOVING EAST TO THE
CONNECTICUT RIVER TOWARD EVENING.

AT THIS POINT...IT APPEARS AS THOUGH THE AIRMASS WILL REMAIN TOO
STABLE FOR MUCH IN THE WAY OF DEEP CONVECTION. SHOULD IT DEVELOP...
THERE MAY BE ENOUGH MID LEVEL DRYING FOR LOWERING WET BULB ZERO
VALUES RESULTING IN SMALL HAIL. THIS WAS NOT INCLUDED IN THE
FORECAST FOR NOW BECAUSE OF LACK OF CONFIDENCE. HIGHS TODAY WERE
BASED ON A BLEND OF MOS NUMBERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE AXIS OF THE HEAVIEST RAIN SHOULD SHIFT TO THE EAST WITH THE
PASSING SHORT WAVE. WOULD EXPECT THE SMALL WINDOW FOR DEEPER
CONVECTION TO DEVELOP JUST AHEAD OF THE SHORT WAVE TO CLOSE DURING
THE EVENING HOURS. SHEAR IS MARGINAL...BUT SHOULD THERE BE ANY
CLEARING TO THE WEST...SMALL HAIL IS POSSIBLE DURING THE EVENING
HOURS.

AFTER THIS...WOULD EXPECT SCATTERED SHOWERS TO CONTINUE AS THE
FLOW BEHIND THE SHORT WAVE REMAINS SLIGHTLY CYCLONIC. PATCHY FOG
SHOULD FOR AS WINDS REMAIN LIGHT. A BLEND OF MOS NUMBERS WAS USED
FOR LOWS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
500 MB LOW STALLED ACROSS QUEBEC PIVOTS AROUND
ITSELF...MAINTAINING A MOIST CYCLONIC FLOW THROUGH SATURDAY.
CONFIDENCE IN WAVES DIMINISHES RAPIDLY WITH TIME...THOUGH THE
UPPER LOW DOES SUGGEST A STRONG DIURNAL INFLUENCE...WITH HIGHER
POPS JUSTIFIED DURING THE MORE UNSTABLE AFTERNOON HOURS.

FOR THURSDAY...BOTH NAM AND GFS LIFT MAIN WARM FRONTAL BOUNDARY TO
OUR NORTH...WITH AXIS OF WARM AIR ADVECTION LARGELY OUT OF OUR CWA
BY 12Z. EXPECT LINGERING SHOWERS WITH THIS IN NORTHERN AND EASTERN
FRINGES OF CWA THURSDAY MORNING...OTHERWISE THIS BOUNDARY WILL
LIMIT POPS AS CLOUDS ASSOCIATED WITH THE BOUNDARY SHOULD LIMIT
DAYTIME HEATING AND CONVECTIVE POTENTIAL. EXPECT SOUTHERN NEW
HAMPSHIRE TO SEE SOME BREAKS IN THE CLOUDS BEHIND THIS
BOUNDARY...AND AHEAD OF A WEAK SURFACE TROF APPROACHING THURSDAY
AFTERNOON. CARRY LIKELY POPS WITH THIS POTENTIAL...WITH
THUNDERSTORM A POSSIBILITY. STRONGER CELLS MAY PRODUCE MARGINAL
SEVERE WEATHER...WITH HAIL THE MAIN THREAT. USE NAM/GFS MOS BLEND
FOR TEMPERATURES...BUT REJECT MOS POPS AS THEY ARE TOO HIGH IN
MANY AREAS.

CONSIDERING DIURNAL TRENDS...FEEL ONLY CHANCE POPS ARE JUSTIFIED
THURSDAY NIGHT. MAIN REASON FOR PRECIP IS A WEAK COASTAL LOW WHICH
NAM/GFS/GEM/UKMET ALL FORECAST. WITH TIMING/POSITION STILL
UNCERTAIN WILL KEEP POPS AT CHANCE...THOUGH MAY BE ABLE TO NUDGE
UP AS MODELS PIN DOWN THIS LOW. NAM/GFS MOS BLEND AGAIN OK FOR TEMPS.

FOR FRIDAY THE 500 MB SHIFTS A BIT EAST...WITH MOST OF THE CWA
UNDER THE CORE OF WEAK FLOWS ASSOCIATED WITH THE UPPER-LOW. FEEL
OROGRAPHICS WILL AID IN SHOWER DEVELOPMENT...WITH LIKELY POPS IN
THE MTNS...CHANCE ELSEWHERE.

LOOKING AHEAD...GFS/EUROPEAN BOTH IN GENERAL AGREEMENT WITH THE
500 MB LOW SLOWLY MOVING EAST AND EVENTUALLY LIFTING OUT. THOUGH
SHOWERS LINGER ON SATURDAY...THERE IS SOME HOPE SUNDAY WILL BE
LARGELY DRY AS WE SHIFT TO THE BACK OF THE UPPER LOW. THOUGH A
SHOWER CAN/T BE RULED OUT...EXPECT ANY CONVECTIONS TO BE MORE
SCATTERED OR WIDELY SCATTERED.

WEAK SURFACE HIGH PRESSURE RIDGES TOWARDS THE REGION SUNDAY NIGHT
INTO MONDAY. EUROPEAN IS STRONGER WITH TUESDAY/TUESDAY NIGHT
SYSTEM...SO NUDGE ABOVE GFS MOS POPS. OTHERWISE...GENERALLY ACCEPT
MOS TEMPERATURES...THOUGH NUDGE WARMER THAN GFS MOS FOR LOWS.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
IN THE NEAR TERM...CONDITIONS HAVE LOWERED TO MVFR/IFR WITH THE
BEGINNING OF THE RAIN THIS MORNING. AFTER THIS...MVFR TO IFR
CONDITIONS ARE EXPECTED THIS AFTERNOON AND TONIGHT IN RAIN AND
FOG. WHILE THUNDERSTORMS ARE POSSIBLE...THEY WERE NOT INCLUDED IN
THE TERMINAL FORECASTS YET...DUE TO UNCERTAINTY.

IN THE LONG TERM...EXPECT SCATTERED THUNDERSTORMS THURSDAY
AFTERNOON. ALSO...CIGS/VSBY IN AND OUT OF IFR/MVFR CONDITIONS
THURSDAY THROUGH SATURDAY. IMPROVING CONDITIONS FOR AVIATION
SUNDAY AND MONDAY.

&&

.MARINE...
IN THE NEAR TERM...NO PROBLEMS AS THE GRADIENT IS WEAK WITH THE
WEAK SURFACE HIGH CRESTING OVER THE WATERS THIS MORNING. WOULD
EXPECT TO SEE THE GRADIENT INCREASE THIS AFTERNOON AS THE SURFACE
LOW APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER IN THE
WARM AIR ADVECTION SHOULD CAP WIND GUSTS AT 20 KNOTS...BUT THE NAM
MODEL SOUNDING FOR APPLEDORE ISLAND SHOWED POTENTIAL FOR MORE.

AT THIS POINT...THE GRADIENT DOES NOT APPEAR TO SUPPORT THE NEED
FOR A SMALL CRAFT ADVISORY...AND THE MIXED LAYER ON THE MODEL
SOUNDING APPEARS TOO DEEP IN THIS CASE. SEAS SHOULD ALSO REMAIN
BELOW 4 FEET AS THE FETCH DOES NOT HAVE MUCH TIME TO DEVELOP THIS
AFTERNOON.

FOR TONIGHT...WOULD EXPECT THE GRADIENT TO DROP OFF AS THE SURFACE
LOW WEAKENS INTO A ELONGATED TROUGH OVER THE WATERS. GUSTS IN THE
EVENING SHOULD DROP OFF...AND WINDS SHOULD BACK TO THE EAST AFTER
MIDNIGHT. STILL EXPECTING SEAS TO REMAIN BELOW 5 FEET...AS THE
FETCH MAY NOT BE IN PLACE LONG ENOUGH FOR SMALL CRAFT SEAS.

IN THE LONG TERM...NO HEADLINED EXPECTED.

&&

.HYDROLOGY...
THE FLOOD WATCH CONTINUES FOR TODAY AND TONIGHT IN NORTHERN NEW
HAMPSHIRE AND OXFORD COUNTY MAINE. THIS IS DUE TO HEAVY RAIN IN
AREAS THAT RECEIVED HEAVY RAIN THE PAST FEW DAYS. HEADWATER
GUIDANCE IS FAIRLY LOW FOR SOME OF THE QUICKER RESPONDING RIVERS
IN THESE AREAS. BASED ON THE UPSTREAM RAIN...THE FLOOD WATCH IS
WELL PLACED...AND THE PEMIGEWASSET RIVER AT WOODSTOCK AND THE
SWIFT RIVER AT ROXBURY MAY SEE QUICK RISES TODAY.

ELSEWHERE...CONSIDERED A FLASH FLOOD WATCH FOR OTHER AREAS IN
SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE FOR TODAY AND THIS
EVENING. THE RAIN TO THE WEST AND THE 0000 UTC BUF SOUNDING
SHOWING LOST OF MOISTURE MAY LEAD TO ISOLATED FLASH FLOODING
PROBLEMS.

ULTIMATELY...CONFIDENCE WAS NOT HIGH ENOUGH FOR A
WATCH...BUT WILL CONTINUE TO MONITOR THE DEVELOPMENT ON THE
SOUTHERN PORTION OF THE RAIN AREA ACROSS SOUTHERN NEW YORK STATE.
IF THIS GROWS...A SHORT FUSED FLOOD WATCH COULD BECOME NECESSARY
LATER THIS MORNING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007-012.
NH...FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>005.
MARINE...NONE.

&&

NEAR TERM...WHEELER
Hazardous weather outlook, Aug 6, 4:07 AM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
407 AM EDT WED AUG 6 2008

MEZ007-012-NHZ001>005-071000-
NORTHERN OXFORD-SOUTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
407 AM EDT WED AUG 6 2008

...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ008-009-013-014-018>028-NHZ006>010-013-014-071000-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
407 AM EDT WED AUG 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF FLOODING FROM RAIN TODAY...THOUGH CHANCES OF
FLOODING ARE LESS THAN IN THE WATCH AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-071000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
407 AM EDT WED AUG 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:51 AM EDTAreal Flood WarningGYXCoos3 hr

Nearby

Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.